MathSciNet Relay Station
MathSciNet bibliographic data
MR2117217 46E15 (30H05 47A15)
Redett, D. A. "Beurling type'' subspaces of $L^p(\bold T^2)$ and $H^p(\bold T^2)$. Proc. Amer. Math. Soc. 133 (2005), no. 4, 1151–1156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement